# SDR AALA202411052085

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,339 hours, 32,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31516717
- Part serial: M14357
- Condition: Faulted
- Location: Zone 800
- Part time: 2,774 hours, 1,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF EPSU TEST FOR PS CHECK, FOUND EPSU EXT LOAD FWD L FAULT. T/S IAW TSM 33-51-00-810-808-A. REMOVED AND REINSTALLED L1 SLIDE IAW AMM 25-62-44. REMOVED R1 SLIDE IAW AMM 25-62-44. TEMPORARILY CONNECTED SERVICEABLE SLIDE AT R1, FAULT CLEARED, INSTALLED SERVICEABLE SLIDE IAW AMM 25-62-44.PARTS CHANGE INDICATED - TT # 6449140  SN OFF M14357.
